BibTeX record journals/jphil/MenniS14

download as .bib file

@article{DBLP:journals/jphil/MenniS14,
  author    = {Mat{\'{\i}}as Menni and
               C. Smith},
  title     = {Modes of Adjointness},
  journal   = {J. Philos. Log.},
  volume    = {43},
  number    = {2-3},
  pages     = {365--391},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10992-012-9266-y},
  doi       = {10.1007/s10992-012-9266-y},
  timestamp = {Mon, 11 May 2020 23:01:25 +0200},
  biburl    = {https://dblp.org/rec/journals/jphil/MenniS14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics